# SDR CA990907007

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 421B
- Engine: Cont GTSIO520H
- Propeller: Mcauly 3AF34C92
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 635832
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 CON ROD FAILURE DUE TO OIL STARVATION.  OIL JOURNAL INTEGRITY LOOSE WHICH COULD HAVE CAUSED THE ROD BEARING FAILURE.
